# SDR ASOA201000183

- Difficulty date: February 4, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 18,001 hours, 12,297 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, SLAT FAIL CAUTION MSG, SLATS FAILED TO EXTEND (EMERGENCY DECLARED).  PERFORMED SEVERAL OPS TEST OF THE FLAP AND SLAT SYS IAW AMM 27-50-00 AND SELF TEST OF THE SFECU'S NR 1 & NR 2 IAW AMM 27-51-05 WITH NO DEFECTS OR FAULTS NOTED AT THIS TIME. FIM PROCEDURES FOLLOWED IAW FIM 27-81-00. OK FOR SERVICE.
